ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Yi, Hong-Xun"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Number of items: 1.

Li, Xiao-Min and Yi, Hong-Xun (2014) Meromorphic functions sharing two or three values with their derivatives in some angular domains. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (5). pp. 53-66. ISSN 00002-3043

This list was generated on Tue Sep 22 23:08:00 2020 AMT.